Table of contents for issues of American Mathematical Monthly

Last update: Thu Mar 6 20:41:17 MST 2014                Valid HTML 3.2!

Volume 57, Number ??, 1950
Volume 61, Number ??, 1954
Volume 66, Number ??, 1959
Volume 88, Number 4, 1981


American Mathematical Monthly
Volume 57, Number ??, 1950

              Leonhard Tornheim   A double series summed geometrically . . 535--538
                     C. D. Olds   The best polynomial approximation of
                                  functions  . . . . . . . . . . . . . . . 617--621
                Victor Thebault   A curve associated with a tetrahedron    663--667


American Mathematical Monthly
Volume 61, Number ??, 1954

                     K. Fan and   
                  G. G. Lorentz   An integral inequality . . . . . . . . . 626--631


American Mathematical Monthly
Volume 66, Number ??, 1959

                        H. Minc   Theorems on nonassociative number theory 486--488
                   S. W. Golomb   A connected topology for the integers    663--665
                    W. V. Quine   On cores and prime implicants of truth
                                  functions  . . . . . . . . . . . . . . . 755--760


American Mathematical Monthly
Volume 88, Number 4, 1981

           Josip E. Pe\vcari\'c   Note on: ``An integral inequality''
                                  [Amer. Math. Monthly \bf 61 (1954),
                                  626--631, MR \bf 16, 342] by K. Fan and
                                  G. G. Lorentz  . . . . . . . . . . . . . 275--276